# SDR 29GA2018100900001

- Difficulty date: October 6, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 38,662 hours, 43,084 cycles
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Scratched
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0089 TPA/EYW REPORT: LARGE STREAK OF PAINT SCRATCHED OFF BEHIND CARGO DOOR AREA NOTICED ON POST FLIGHT. CORRECTIVE ACTION: PERFORMED PERMENANT REPAIR IAW EO 340B-5380-2018-001 AND REPAIR STATEMENT SDS 046217.
